# SDR JJBA201210006002

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 29,838 hours, 41,116 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, NR 1 AUX FUEL PUMP WOULD NOT TURN OFF AND ACFT TRANSFERRED 300 POUNDS OF FUEL ON NR 1 TANK.  MX PERSONNELL PERFORMED OPS CHECKS OF AUX FUEL PUMPS AND FUEL TRANSFER SYS.  NO DEFECTS FOUND IN EITHER SYS.  ACFT WAS RETURNED TO SERVICE.
